MAUDE Adverse Event Report: TRIMED INC. RIPCORD SYNDESMOSIS BUTTON KIT

TRIMED INC. RIPCORD SYNDESMOSIS BUTTON KIT
Model Number STA001K
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Damage to Ligament(s) (1952)
Date of Event 11/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
Jim fassett was notified on 02dec2022 that the pull suture in sta001k separated from the medial button during surgery.It was reported that the medial button was through the fibula bone tunnel, but not yet in the tibial bone tunnel allowing the surgeon to retrieve the device enough to apply an off-the-shelf passing suture / needle that was rethreaded through the pull suture hole in the leading edge of the button.The sales rep reported that this did not cause a delay in surgery nor did it cause the patient additional harm.There are no pictures available and the device is not available for return.

Brand Name
RIPCORD SYNDESMOSIS BUTTON KIT
Common Device Name
RIPCORD SYNDESMOSIS BUTTON KIT
Manufacturer (Section D)
TRIMED INC.
27533 ave hopkins
santa clarita CA 91355
Manufacturer (Section G)
TRIMED, INC.
27533 ave hopkins
santa clarita CA 91355
Manufacturer Contact
megan rissler
27533 avenue hopkins
santa clarita, CA 91355
6612557406
MDR Report Key15993140
Report Number2031009-2022-00004
Device Sequence Number17664585
Product Code HTN
UDI-Device Identifier00842188123849
UDI-Public00842188123849
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K220650
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 12/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2024
Device Model NumberSTA001K
Device Catalogue NumberSTA001K
Device Lot Number85305-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2022
Initial Report FDA Received Date12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown